# SDR CA110427004

- Difficulty date: April 14, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ABORTED T/O DURING T/O ROLL, THE RT ENGINE CONTROL FAULT LIGHT CAME ON.  THE CREW ABORTED T/O AND THE ACFT RETURNED TO THE RAMP.  TROUBLESHOOTING FOUND FAULT CODES INDICATING A FADEC CHANNEL LOSS.  AN ENGINE CONTROL FAULT RESET WAS MADE AND THE FAULTS CLEARED.  SUBSEQUENT GROUND RUNS WERE SATISFACTORY AND THE FAULT DID NOT COME BACK.  THE ACFT WAS RETURNED TO SERVICE.
